# SDR TRBA2009008

- Difficulty date: January 13, 2009
- Submitted: January 15, 2009
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Aircraft time: 29,060 hours, 32,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN PAX ENTRY DOOR EMERGENCY LIGHT IS INOPERATIVE.  REPOSITIONED PAX ENTRANCE DOOR GROUND FLOOD EMERGENCY LIGHT AS PER JIC NR 33-51-00.
